# SDR DALA2017080205854

- Difficulty date: July 27, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 46,010 hours, 30,777 cycles
- Engine: Iae V2528D5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Empty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

PERFORMED AN AIR TURN BACK TO DEPARTURE DUE TO A NR 2 ENGINE OIL QUANTITY INDICATION OF ZERO.  IFSD IAW QRH DUE TO LOSING OIL QUANTITY AND PRESSURE. ENGINE CHANGED.
